MathSciNet Relay Station
MathSciNet bibliographic data
MR1742415 20D15
Fulman, Jason E.; Galloy, Michael D.; Sherman, Gary J.; Vanderkam, Jeffrey M. Counting nilpotent pairs in finite groups. Ars Combin. 54 (2000), 161–178.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement